# SDR VNAA202411290028

- Difficulty date: October 29, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC67012904
- Condition: Cracked
- Location: Sta. Ws148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE000WRS2': CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK.
CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV - -
